# SDR FDEA201710152965

- Difficulty date: October 15, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 72,297 hours, 24,125 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851DK
- Part serial: 236653
- Condition: Damaged
- Location: First Officer'S
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNRELIABLE AIRSPEED.  FIRST OFFICER AIRSPEED GREATER THAN 20 KTS BELOW ACTUAL AIRSPEED.  IAS ALERT DISPLAY AT  APPROXIMATELY 16000 FT AFTER ENTERING ICING CONDITIONS.  ALL OTHER ALERTS ASSOCIATED WITH AIRSPEED  UNRELIABLE DISPLAYED FROM THEN ON.  INSPECTED THE F/O PITOT PROBE AND FOUND LEADING EDGE DETERIORATED AND PITTED.  WHILE REPLACING PITOT PROBE OBSERVED WATER ACCUMULATION IN THE PITOT PROBE AND DRAIN HOLES PLUGGED.  PURGED THE PITOT LINE FROM ADM TO REMOVE ALL WATER.   REMOVED AND REPLACED F/O'S PITOT PROBE. PERFORMED A LEAK CHECK AND OPS CHECK OF THE SYSTEM, OPS CHECKED GOOD IAW AMM 34-11-02-2.
